What would this do to a person and what are the signs of someone doing this?
Avinza is morphine. It produces euphoria and sedation. Unfortunately, it can cause a person to have seizures and cardiac arrest. It is a controlled substance. I would seriously consider informing the young man's parents; no one wants to lose a child and this in particular could lead to just that. I would also talk with your son and make sure he isn't doing anything either. Kids always know what drugs will do for them as far as getting a high, but seldom do they know the other possible dangers they could face. Hope this helps.
- Avinza Information for Consumers
- Avinza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avinza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2010 • 2 answers
Posted 12 Oct 2011 • 2 answers
Posted 6 Feb 2013 • 2 answers
Hello back in the 80 a friend of mine took a pill trying to explain to another friend it was called?
Posted 29 Aug 2015 • 1 answer
Posted 27 Oct 2015 • 2 answers